On difference linear periodic systems. I. Homogeneous case

Ion Zaballa; Juan-Miguel Gracia

Aplikace matematiky (1983)

  • Volume: 28, Issue: 4, page 241-248
  • ISSN: 0862-7940

Abstract

top
The paper deals with the reduction of a linear homogeneous periodic system in differences (recurrence relations) to another linear homogeneous system with constant coefficients. This makes it possible to study the existence and properties of periodic solutions, the asymptotic behavior, and to obtain all solutions in closed form.

How to cite

top

Zaballa, Ion, and Gracia, Juan-Miguel. "On difference linear periodic systems. I. Homogeneous case." Aplikace matematiky 28.4 (1983): 241-248. <http://eudml.org/doc/15303>.

@article{Zaballa1983,
abstract = {The paper deals with the reduction of a linear homogeneous periodic system in differences (recurrence relations) to another linear homogeneous system with constant coefficients. This makes it possible to study the existence and properties of periodic solutions, the asymptotic behavior, and to obtain all solutions in closed form.},
author = {Zaballa, Ion, Gracia, Juan-Miguel},
journal = {Aplikace matematiky},
keywords = {finite linear homogeneous system; $N$-periodic; explicit solution; asymptotic behaviour; finite linear homogeneous system; N-periodic; explicit solution; asymptotic behaviour},
language = {eng},
number = {4},
pages = {241-248},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On difference linear periodic systems. I. Homogeneous case},
url = {http://eudml.org/doc/15303},
volume = {28},
year = {1983},
}

TY - JOUR
AU - Zaballa, Ion
AU - Gracia, Juan-Miguel
TI - On difference linear periodic systems. I. Homogeneous case
JO - Aplikace matematiky
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 4
SP - 241
EP - 248
AB - The paper deals with the reduction of a linear homogeneous periodic system in differences (recurrence relations) to another linear homogeneous system with constant coefficients. This makes it possible to study the existence and properties of periodic solutions, the asymptotic behavior, and to obtain all solutions in closed form.
LA - eng
KW - finite linear homogeneous system; $N$-periodic; explicit solution; asymptotic behaviour; finite linear homogeneous system; N-periodic; explicit solution; asymptotic behaviour
UR - http://eudml.org/doc/15303
ER -

References

top
  1. N. J. Pullman, Matrix Theory and Its Applications, Marcel Dekker, Inc., New York, 1976. (1976) Zbl0339.15001MR0429941
  2. N. Rouche J. Mawhin, Equations Différentielles Ordinaires, Tome 1. Masson et Cie., Paris, 1973. (1973) Zbl0289.34001MR0481182
  3. A. Halanay, Differential Equations. Stability, Oscillations, Time Lags, Academic Press, 1966. (1966) Zbl0144.08701MR0216103

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.